MAUDE Adverse Event Report: CAREFUSION 303, INC. BD Pyxis¿ ES Server; Automated Dispensing Cabinet

CAREFUSION 303, INC. BD Pyxis¿ ES Server; Automated Dispensing Cabinet
Model Number 500001002501
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ es server system patients were not crossing.The customer stated that this malfunction caused a delay in dispensing medication to patients.However, there were no adverse events or injuries reported based on this event.
 
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 17-may-2022 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the patients were not crossing.A technical support specialist (tss) connected to the application server and restarted the external messaging, inbound processing, and network services.The tss verified system communication, confirmed that there were no interface disconnection indicators, and reviewed the system for delayed patient or order notifications.The tss then connected to the affected station, confirmed that it was not in critical override and had no interface delay issues, and verified that patient information was displaying correctly.The tss contacted the customer, confirmed normal system operation, and received approval to close the case.The system functioned as intended after the technical support specialist troubleshot the issue.

Brand Name
BD Pyxis¿ ES Server
Common Device Name
Automated Dispensing Cabinet
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
CareFusion 303, INC.
10020 pacific mesa blvd.
san diego CA 92130
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
+1(858)617-2000
MDR Report Key50767120
Report Number2016493-2026-62939
Device Sequence Number9460355
Product Code BRY
UDI-Device Identifier10885403518348
UDI-Public(01)10885403518348
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500001002501
Device Catalogue Number1115-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SN: (b)(6), Location: YED
Patient SexUnknown